# SDR HEEA082853

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N970AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3235
- Aircraft time: 1,443 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Skid Shoe
- Part number: 350A41107620
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID SHOE FLAT; FAILED 500 HOUR INSPECTION. TO BE SENT TO VENDOR.
